Table of Contents
Journal of Applied Mathematics and Decision Sciences
Volume 2009, Article ID 359623, 17 pages
http://dx.doi.org/10.1155/2009/359623
Research Article

Valuing Time-Dependent CEV Barrier Options

1Institute of Theoretical Physics and Department of Physics, The Chinese University of Hong Kong, Shatin, New Territories, Hong Kong
2Research Department, Hong Kong Monetary Authority, 55th Floor, Two International Finance Centre, 8 Finance Street, Hong Kong

Received 15 January 2009; Accepted 29 May 2009

Academic Editor: Henry Schellhorn

Copyright © 2009 C. F. Lo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Black and M. Scholes, “The pricing of options and corporate liability,” Journal of Political Economy, vol. 81, pp. 637–654, 1973. View at Publisher · View at Google Scholar
  2. R. C. Merton, “Theory of rational option pricing,” The Rand Journal of Economics, vol. 4, pp. 141–183, 1973. View at Google Scholar · View at MathSciNet
  3. M. Rubinstein and E. Reiner, “Breaking down the barriers,” Risk, vol. 8, pp. 28–35, 1991. View at Google Scholar
  4. M. Rubinstein and E. Reiner, “Unscrambling the binary code,” Risk, vol. 9, pp. 37–42, 1991. View at Google Scholar
  5. D. R. Rich, “The mathematical foundations of barrier option-pricing theory,” Advances in Futures and Options Research, vol. 7, pp. 267–311, 1994. View at Google Scholar
  6. R. Heynen and H. Kat, “Crossing the barrier,” Risk, vol. 7, pp. 46–51, 1994. View at Google Scholar
  7. Y. K. Kwok, L. Wu, and H. Yu, “Pricing multi-asset options with an external barrier,” International Journal of Theoretical and Applied Finance, vol. 1, pp. 523–541, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. C. F. Lo, P. H. Yuen, and C. H. Hui, “Pricing barrier options with square root process,” International Journal of Theoretical and Applied Finance, vol. 4, no. 5, pp. 805–818, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. N. Kunitomo and M. Ikeda, “Pricing options with curved boundaries,” Mathematical Finance, vol. 2, pp. 275–298, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. H. Geman and M. Yor, “Pricing and hedging double-barrier options: a probabilistic approach,” Mathematical Finance, vol. 6, no. 4, pp. 365–378, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. C. H. Hui, “One-touch double barrier binary option values,” Applied Financial Economics, vol. 6, no. 4, pp. 343–346, 1996. View at Publisher · View at Google Scholar
  12. C. H. Hui, “Time-dependent barrier option values,” Journal of Futures Markets, vol. 17, no. 6, pp. 667–688, 1997. View at Publisher · View at Google Scholar
  13. C. H. Hui, C. F. Lo, and P. H. Yuen, “Comment on: ‘pricing double barrier options using Laplace transforms’ by Antoon Pelsser,” Finance and Stochastics, vol. 4, no. 1, pp. 105–107, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  14. A. Pelsser, “Pricing double barrier options using Laplace transforms,” Finance and Stochastics, vol. 4, no. 1, pp. 95–104, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. F. Black, “Studies of stock price volatility changes,” in Proceedings of the Meetings of the American Statistical Association, Business and Economics Statistics Division, pp. 177–181, 1976.
  16. A. A. Christie, “The stochastic behavior of common stock variances,” Journal of Financial Economics, vol. 10, no. 4, pp. 407–432, 1982. View at Publisher · View at Google Scholar
  17. R. Schmalensee and R. R. Trippi, “Common stock volatility expectations implied by option premia,” Journal of Finance, vol. 33, pp. 129–147, 1978. View at Publisher · View at Google Scholar
  18. S. Hauser and B. Lauterbach, “Tests of warrant pricing models: the trading profits perspective,” Journal of Derivatives, pp. 71–79, 1996. View at Publisher · View at Google Scholar
  19. B. Lauterbach and P. Schultz, “Pricing warrants: an empirical study of the Black-Scholes model and its alternatives,” Journal of Finance, vol. 45, pp. 1181–1209, 1990. View at Publisher · View at Google Scholar
  20. S. Beckers, “The constant elasticity of variance model and its iImplications for option pricing,” Journal of Finance, vol. 35, pp. 661–673, 1980. View at Publisher · View at Google Scholar
  21. L. Cathcart and L. El-Jahel, “Valuation of defaultable bonds,” Journal of Fixed Income, vol. 2, pp. 65–78, 1998. View at Publisher · View at Google Scholar
  22. J. C. Cox and S. A. Ross, “The valuation of options for alternative stochastic processes,” Journal of Financial Economics, vol. 3, no. 1-2, pp. 145–166, 1976. View at Publisher · View at Google Scholar
  23. J. Cox, “Notes on option pricing I: constant elasticity of variance diffusions,” Working Paper, Stanford University, 1975.
  24. C. F. Lo, P. H. Yuen, and C. H. Hui, “Constant elasticity of variance option pricing model with time-dependent parameters,” International Journal of Theoretical and Applied Finance, vol. 3, no. 4, pp. 661–674, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. C. F. Lo and C. H. Hui, “Lie-algebraic approach for pricing moving barrier options with time-dependent parameters,” Journal of Mathematical Analysis and Applications, vol. 323, no. 2, pp. 1455–1464, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. C. W. Gardiner, Handbook of Stochastic Methods: For Physics, Chemistry and the Natural Science, vol. 13 of Springer Series in Synergetics, Springer, Berlin, Germany, 2nd edition, 1985. View at MathSciNet
  27. A. Perelomov, Generalized Coherent States and Their Applications, Texts and Monographs in Physics, Springer, Berlin, Germany, 1986. View at MathSciNet
  28. N. N. Lebedev, Special Functions and Their Applications, Dover, New York, NY, USA, 1972. View at MathSciNet
  29. E. C. Titchmarsh, Eigenfunction Expansions Associated with Second-Order Differential Equations, Clarendon Press, Oxford, UK, 1946. View at MathSciNet
  30. A. Friedman, Partial Differential Equations of Parabolic Type, Prentice-Hall, Englewood Cliffs, NJ, USA, 1964. View at MathSciNet